# SDR FDEA201707091887

- Difficulty date: July 9, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA77671
- Condition: Corroded
- Location: Bs 1641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO, UNDER THE FLOOR STRUCTURE AT STRINGER 50R, BS 1641 WAS FOUND CORRODED.  REPAIRED IAW EA1-5310-T0334274 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
